# SDR 95ZZZX2517

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72GC
- Make and model: Dhav DHC6300
- Aircraft serial: 264
- System (JASC): 3418 · Stall Warning System
- Part: Lift Detector
- Part number: 1675
- Condition: Failed
- Location: Outboard
- Component: C6W1001
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 100 KNOTS, AIRSPEED STALL WARNING CAME ON WHEN FLAPS WERE EXTENDED.  MAINTENANCE REPLACED OUTBOARD STALL WARING SWITCH.  NOTE:  AIRCRAFT WAS FLOWN IN MOIST WEATHER ON THIS DATE.
